Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Recurrent sickness with sore throat, been continuously on methotrexate, prednisone. Cure?

I have been on methotrexate for about 18 mmths,and also predisone.since may of2012 I have been sick over & over again with broncitious,sinius infections,asmasa,coughing, sore throat ,ear infections etc. been to all my Doctors,and not one has said it could be side effect to some of my meds. also have sore throat all the time and going tomorrow for my second tube in my ear in less than 8 mths.I was put on a 10 day predisone pack,high dose was all ready on 5mg a day so when I came off the 10 day pack I tapered off the predisone,and stop taking it.still coughing and in general feel awful.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for query.
Methotrexte and prednisolone both can predispose to infections.
Also these drugs can cause oral ulcers.
Monthly monitoring of CBC is essential while taking these drugs.
Hope this answers your query.
Thank you.
Answered: Sat, 20 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor